2017
Том 69
№ 9

All Issues

A certain periodic control problem for differential equations with impulses in the space of bounded numerical sequences

Teplinsky Yu. V., Tsyganovsky N. S.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 42 (1990), no. 2, pp 240-244.

Citation Example: Teplinsky Yu. V., Tsyganovsky N. S. A certain periodic control problem for differential equations with impulses in the space of bounded numerical sequences  // Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 271–275.

Full text